# SDR SWIA200514675

- Difficulty date: March 6, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 3,682 hours, 3,297 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7455001
- Part serial: 0647
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,047 hours, 920 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DURING FLAP RETRACTION AFTER LANDING IN DEN, FLAPS FAIL CAUTION MESSAGE.  REPLACED FLAP HANDLE IAW MM 27-50-00, OPERATIONAL CHECKS GOOD.
